# SDR FQAR202212080001

- Difficulty date: December 2, 2022
- Submitted: December 8, 2022
- Operation: General aviation
- Filed by: Bird Acquisition LLC., repair station FQAR173S
- Aircraft: N749PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2881244
- Aircraft time: 3,688 hours
- System (JASC): 2721 · Rudder Tab Control System
- Part: Arm
- Part number: 66661000
- Condition: Broken
- Location: Rudder Trim
- Part time: 3,688 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUDENT REPORTED RUDDER TRIM SPINS FREELY WITHOUT ADJUSTMENT, INSPECTED AND FOUND  FOUND CONNECT ARM ASSEM BROKEN.
